# SDR A6WA200740156

- Difficulty date: March 25, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 12,582 hours, 11,162 cycles
- Engine: Ge CF343B1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 0991
- Condition: Malfunctioned
- Location: Nr 1 Heat
- Part time: 15,241 hours, 12,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT BASE HEAT CAUTION MESSAGE CAME ON AFTER TAKEOFF.  QRH COMPLIED WITH, UPON LANDING TAT PROBE HEAT, LT STATIC HEAT, LT AOA HEAT, RT STATIC HEAT, AND RT AOA HEAT CAUTION MESSAGE ALL CAME ON.  REMOVED AND REPLACED ADS NR1 HEAT CONTROLLER IAW AMM 30-13-15 AND PERFORMED OPS CHECK OF HEAT CONTROLLER 32 IAW AMM 30-31-15.  ALL OPS CHECKS GOOD.  (K)
